Your browser doesn't support javascript.

Biblioteca Virtual em Saúde

Brasil

Home > Pesquisa > ()
Imprimir Exportar

Formato de exportação:

Exportar

Email
Adicionar mais destinatários
| |

Chemotherapy-Related Reticulate Hyperpigmentation: A Case Series and Review of the Literature.

Masson Regnault, Marie; Gadaud, Noémie; Boulinguez, Serge; Tournier, Emilie; Lamant, Laurence; Gladieff, Laurence; Roche, Henri; Guenounou, Sarah; Recher, Christian; Sibaud, Vincent.
Dermatology; 231(4): 312-8, 2015.
Artigo em Inglês | MEDLINE | ID: mdl-26422424

BACKGROUND:

Inherited or acquired reticulate hyperpigmentation represents a heterogeneous group of infrequent dermatological conditions. The development of reticulate hyperpigmentation has so far been rarely reported to be associated with chemotherapeutic agents, including fluorouracil, bleomycin or a combination of cytarabine and idarubicin.CASE REPORTS: We describe 5 cases of chemotherapy-related reticulate hyperpigmentation in patients treated with different chemotherapeutic regimens, in particular paclitaxel or cytarabine. The lesions were similar in all cases, with reticulate and/or linear hyperpigmented streaks, which were mainly located to the back and buttocks. Histology showed increased melanogenesis, which suggests a direct toxic effect of chemotherapy on melanocytes. Reflectance confocal microscopy was performed in 2 patients showing a similar pattern, with an increased amount of melanin in basal keratinocytes. These features have been compared with the available data through a literature review.

CONCLUSION:

Reticulate hyperpigmentation is an underestimated but characteristic complication of chemotherapy. Neither specific management nor discontinuation of the chemotherapeutic regimen is required.
Selo DaSilva